Just Curious  

angelcoed1980 36F
128 posts
7/6/2005 1:01 pm

Last Read:
3/5/2006 9:27 pm

Just Curious


I have a question for all the women out there in blogland. Ok here it goes; I have been taking birth control (the pill) for about 3 months I find that I am very emotional about everything, am I alone in feeling this way on birth control?? I guess it could be because I am finally happy and content with the way that my life is going, but every other time I got on birth control the same thing happend. Is it just because the pill has extra horomones or what??

mielizarose 32F

7/6/2005 1:35 pm

I personally don't have this problem, but I take Yasmin which is a different type of pill all together. The hormones in it keep you from the emotional and phsycial problems of most pills. I say, see if your doctor can switch you over to it or try the patch or ring.


Bountiful218 31F

7/12/2005 10:05 pm

I had a lot of problems on birth control and I got off of it and I feel much better and a lot less emotional. People find me better to be around now. However, I do use protection such as condoms, spermicide, and diaphram. I have had accidents, but never any outcomes. I think I might be sterile. Oh well... But try different options.


Become a member to create a blog